MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE¿ IMPLANT 3.75 X 13MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE¿ IMPLANT 3.75 X 13MM; DENTAL IMPLANT
Model Number OSS313
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the dental implant located in unknown position failed because it was fractured in the neck, the doctor indicates in the per that the procedure was not yet concluded with the placement of other implant.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Two osseotite implant 3.75 x 10mm (oss310), and one osseotite implant 3.75 x 13mm (oss313) were returned for investigation.Visual evaluation of the as returned implants identified signs of use, apparent bone attached to external threads.The implants were fractured at the collar region.Functional testing could not be performed since the products were fractured.Pre-existing condition noted on the per was low bone density ¿ type iii.The reported device had been placed on tooth #unk for approximately 2 years.X-ray or picture image was not provided.Appropriate documentation was reviewed.Dhr review for the lot number (2020021720, 2019011588, and 2019031346) had revealed no deviations nor non-conformance's which could have caused or contributed to the reported event.Products was conforming at the time it left zimvie.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2020021720, 2019011588, and 2019031346) for similar events and one other complaint was identified (b)(4).Investigation has yet to be completed and results are not available at this time.Mar post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information, device malfunction did occur, and the reported event was confirmed.

Brand Name
OSSEOTITE¿ IMPLANT 3.75 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16383650
Report Number0001038806-2023-00307
Device Sequence Number5138155
Product Code DZE
UDI-Device Identifier00844868013129
UDI-Public(01)00844868013129(17)240402(10)2019031346
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/02/2024
Device Model NumberOSS313
Device Catalogue NumberOSS313
Device Lot Number2019031346
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2023
Supplement Date Received by Manufacturer05/26/2023
Initial Report FDA Received Date02/15/2023
Supplement Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight75 KG